# SDR DALA2024053005681

- Difficulty date: May 29, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 88,601 hours, 23,337 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 640 S25-26l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6814 FUSELAGE SECTION 43,  EXTERNAL SKIN AT BS 640, STR 25L-26L DENTED. DTA MONITOR INSP REF ERA 618020-14. CORRECTIVE ACTION: REF ERA 618020-14. (0366488)
